# SDR DL72L010922

- Difficulty date: June 6, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 75,063 hours, 50,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, .25 INCH CRACK NR 4 SLAT T/E CHORD AT O/B TRACK CUTOUT.  REPAIRED PER MM 57-54-000-8.
